# SDR DL76L961236

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 2211 · Autopilot Computer
- Part: Fcc Computer
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, A/C DIV KEF DUE LT FCC COMPUTER FAILED.  ELECTRICAL SMELL IN COCKPIT REPORTED BY FLT CREW.  MTC REPLACED THE LT FCC COMPUTER.
